MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Codes Material Twisted/Bent (2981); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for investigation.Note 1: customer contacted manufacturer on 22-mar-2022 and stated she had contacted pharmacy who advised her they can issue replacement pen needles but not until (b)(6) 2022.Customer stated the pharmacy advised her they do not know what the cost will be until the needles are dispensed to customer.Customer stated that she should not have to pay for the pen needle replacement.Note 2: manufacturer contacted customer in a follow-up call on 29-mar-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial concern has been resolved.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense/aspiration and bent needle for the 31g trueplus pen needles.Customer stated that when she used the pen needles she was not able to draw up the amount of insulin needed and that the insulin "oozed" out and would not flow through the pen needle.Customer also stated that the needles were bent and unable to be used.Customer stated that she has wasted about dozen and a half of the pen needles.Customer stated the package had not been open or damaged when received.Customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 13-may-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.Reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14103114
Report Number1000113657-2022-00211
Device Sequence Number6107918
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number9B604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/17/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown